# SDR HNAA2025121500856

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 44,461 hours, 40,780 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRDSTRIKES ON AIRCRAFT.  CLEANED REMAINS AND PERFORMED BIRD STRIKE INSPECTION IAW AMM 05-50-08. REMAINS FOUND IN TAT SENSOR. CLEANED AND PERFORMED OPS CHECK IAW AMM 30-33-00. OPS CHECK GOOD. AC OK FOR SERVICE AT THIS TIME
